# SDR QXEA200501745

- Difficulty date: December 2, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 9,736 hours, 10,084 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: C1486561
- Part serial: 1056
- Condition: Failed
- Location: Te Flaps
- Part time: 9,736 hours, 10,084 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2352: ON APPLICATION OF TAKEOFF, JUST ABOVE THE FLIGHT IDLE GATE, THE "FLAP DRIVE" CAUTION LIGHT BEGAN INTERMITTENTLY FLASHING AND CONTINUED UNTIL CLEARING THE RUNWAY.  MAINTENANCE INTERROGATED CDS.  NO FAULTS LOGGED.  OPERATED FLAP SYSTEM INTERMITTENTLY.  DUPLICATED FAULT.  REMOVED AND REPLACED THE FLAP POWER UNIT IAW Q400 AMM TASK 27-52-01-000-801 AND 27-52-10-400-801.  FUNCTIONAL TEST GOOD.  NO LEAKS OR FAULTS NOTED.  NO FURTHER DEFECTS NOTED.  BLED NR 1 HYD SYSTEM.  AIRCRAFT RETURNED TO SERVICE.
